MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: aaa, hypertension, gerd, hypercholesterolemia, arthritis, blindness, snoring, small cell lung cancer, diabetes, endoleak post evar.Concomitant medical products: patient medications include but are not limited to: amlodipine, cholecalciferol, famotidine, ferros sulfate, lisinopril.The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, endoprosthesis: migration.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2017, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system.On (b)(6) 2020, follow-up imaging determined a distal type i endoleak originating from the contralateral leg component which is believed to have migrated proximally due to aneurysmal progression of the left common iliac artery.The physician plans to reintervene however a treatment plan has not yet been finalized.
 
Additional Manufacturer Narrative
B5: updated information.Images were provided to gore for evaluation and showed the following: images provided are post-implant cta dated (b)(6) 2020.Device migration is unable to be confirmed with one time-point.The length from the distal device limb to the left iliac bifurcation appears to be 78mm by centerline reconstruction.There appears to be a lack of wall apposition present at the distal end of the implanted graft on the left side.There does not appear to be pooling of contrast in the sac.
 
Event or Problem Description
There has been no reintervention performed or schedule todate.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10900075
Report Number3007284313-2020-01171
Device Sequence Number1335780
Product Code MIH
UDI-Device Identifier00733132618569
UDI-Public00733132618569
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/11/2018
Device Model NumberPLC231200
Device Catalogue NumberPLC231200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR